Journal of Noncommutative Geometry


Full-Text PDF (1789 KB) | Metadata | Table of Contents | JNCG summary
Volume 6, Issue 1, 2012, pp. 1–197
DOI: 10.4171/JNCG/89

Published online: 2012-01-16

La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques

Vincent Lafforgue[1]

(1) Centre de Mathématiques de Jussieu, Paris, France

This paper gives a proof of the Baum–Connes conjecture with coefficients for hyperbolic groups. More precisely the injectivity of the Baum–Connes map was etablished by Kasparov and Skandalis and we prove the surjectivity.

Keywords: Kasparov theory, hyperbolic groups, Baum–Connes conjecture

Lafforgue Vincent: La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques . J. Noncommut. Geom. 6 (2012), 1-197. doi: 10.4171/JNCG/89